MAUDE Adverse Event Report: XTANT MEDICAL OSTEOSELECT DEMINERALIZED BONE MATRIX PUTTY; BONE VOID FILLER

XTANT MEDICAL OSTEOSELECT DEMINERALIZED BONE MATRIX PUTTY; BONE VOID FILLER
Model Number 359100
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The company routinely issues communications regarding expiring product to sales personnel.This communication includes a list of serial numbers and locations for expiring product.This list is intended to be used by the sales representatives to ensure that expiring product is appropriately discarded.An expiring tissue field notification was emailed to sales personnel on 01/03/2020, which included the expiration date (04/04/2020), and location of the complaint graft.This graft had been at the surgical facility since 06/14/2018.The complainant received the expiring tissue field notification from the company on 1/03/2020.The graft was not appropriately discarded or returned to the company as instructed.
 
Event or Problem Description
The company received notification on 10/21/2020 from a sales distributor that a combination product graft had been implanted beyond the expiration date identified on the product package.There were no known patient complications associated with this report of an implanted expired device.

Brand Name
OSTEOSELECT DEMINERALIZED BONE MATRIX PUTTY
Common Device Name
BONE VOID FILLER
Manufacturer (Section D)
XTANT MEDICAL
664 cruiser lane
belgrade MT 59714
MDR Report Key10872245
Report Number3005031160-2020-00033
Device Sequence Number2862919
Product Code MBP
UDI-Device Identifier00849777003681
UDI-Public00849777003681
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2020
Device Model Number359100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR